# SDR DALA2016011400315

- Difficulty date: January 14, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 52,624 hours, 13,977 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY LIGHT AND WHITE EMERGENCY LIGHTS INOPERATIVE AT ROW 36. FOUND PUSHED PINS ON EMERGENCY LIGHT CONNECTOR FOR LIGHT AT ROW 36 D, E, F.  RESEATED PINS IAW SWPM 20-10.  ALL EMERGENCY LIGHTS OPERATE NORMAL.  ACFT OK FOR SERVICE.
